MAUDE Adverse Event Report: ARTHREX, INC. QUICKSET KIT, 5CC; CALCIUM SULFATE PREFORM PELLET

ARTHREX, INC. QUICKSET KIT, 5CC; CALCIUM SULFATE PREFORM PELLET
Model Number QUICKSET KIT, 5CC
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.As no further investigation was able to be performed no change in harm was identified.
 
Event or Problem Description
On 08/22/2022, it was reported by a sales representative via phone that an abs-3005 quickset kit, 5cc had an issue.During a distal femoral osteotomy (dfo) procedure on (b)(6) 2022, when the surgeon was trying to inject the implant, it never hardened.She gave it an additional 6 minutes past the recommended time, and it still did not harden.The surgeon decided to remove the device with suction, as it started to leak out of the bone.The surgeon then proceeded with the dfo procedure, no new implant was used, and the case was completed successfully with no impact to the patient.

Brand Name
QUICKSET KIT, 5CC
Common Device Name
CALCIUM SULFATE PREFORM PELLET
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19491651
Report Number1220246-2024-05115
Device Sequence Number7090028
Product Code MQV
UDI-Device Identifier00888867084384
UDI-Public00888867084384
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K231714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberQUICKSET KIT, 5CC
Device Catalogue NumberABS-3005
Device Lot Number21AAR2262
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown